# SDR IPXA09557710

- Difficulty date: October 18, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536123
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD POS NR 15 RT INBD FLOOR PANEL DAMAGED, C/W EO B757-5320-9692-G AND EO B757-5100-33281-A,  MANUFACTURED NEW FLOOR BD AND INSTALLED SAFETY WALK (NON SKID FINISH).
